# SDR AALA202508197772

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 34,819 hours, 15,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Grip
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LEFT HAND OVERWING EMERGENCY EXIT DOOR "GRIP ASSEMBLY ACCESS" WHERE THE LIFT HANDLE GETS MOUNTED TO ON THE DOOR LINER FOUND DAMAGED. REPLACED DAMAGED GRIP ASSEMBLY ON FORWARD LEFT HAND OVERWING EXIT DOOR. PER AMM 52-22-51.
